Alert archive / Colorado / Severe Thunderstorm Warnings in 2004
Severe Thunderstorm Warning 37, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 9, 2004, 2:34 PM MDT for 4 counties in Colorado. It was in force for 56 min. 60 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2004, 2:34 PM MDT (20:34 UTC)
- Expired
- Jun 9, 2004, 3:30 PM MDT
- In force
- 56 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
Counties Arapahoe County, CO, Denver County, CO, Douglas County, CO, Jefferson County, CO
The radar
The Denver radar (KFTG), 45 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 2:38 PM MDT | HAIL 1 | Ken Caryl, CO | HAIL LASTED FOR 20 MINUTES |
| Jun 9, 2:38 PM MDT | HAIL 1 | Ken Caryl, CO | HAIL LASTED FOR 20 MINUTES |
| Jun 9, 2:38 PM MDT | HAIL 1 | Ken Caryl, CO | HAIL LASTED FOR 20 MINUTES |
| Jun 9, 2:38 PM MDT | HAIL 1 | Ken Caryl, CO | HAIL LASTED FOR 20 MINUTES |
| Jun 9, 2:38 PM MDT | HAIL 1 | Ken Caryl, CO | HAIL LASTED FOR 20 MINUTES |
| Jun 9, 2:38 PM MDT | HAIL 1 | Ken Caryl, CO | HAIL LASTED FOR 20 MINUTES |
| Jun 9, 2:38 PM MDT | HAIL 1 | Ken Caryl, CO | HAIL LASTED FOR 20 MINUTES |
| Jun 9, 2:38 PM MDT | HAIL 1 | Ken Caryl, CO | HAIL LASTED FOR 20 MINUTES |
| Jun 9, 2:38 PM MDT | HAIL 1 | Ken Caryl, CO | HAIL LASTED FOR 20 MINUTES |
| Jun 9, 2:38 PM MDT | HAIL 1 | Ken Caryl, CO | HAIL LASTED FOR 20 MINUTES |
| Jun 9, 2:38 PM MDT | HAIL 1 | Ken Caryl, CO | HAIL LASTED FOR 20 MINUTES |
| Jun 9, 2:38 PM MDT | HAIL 1 | Ken Caryl, CO | HAIL LASTED FOR 20 MINUTES |
| Jun 9, 2:38 PM MDT | HAIL 1 | Ken Caryl, CO | HAIL LASTED FOR 20 MINUTES |
| Jun 9, 2:38 PM MDT | HAIL 1 | Ken Caryl, CO | HAIL LASTED FOR 20 MINUTES |
| Jun 9, 2:38 PM MDT | HAIL 1 | Ken Caryl, CO | HAIL LASTED FOR 20 MINUTES |
| Jun 9, 2:42 PM MDT | HAIL 1.75 | 3 S Lakewood, CO | |
| Jun 9, 2:42 PM MDT | HAIL 1.75 | 3 S Lakewood, CO | |
| Jun 9, 2:42 PM MDT | HAIL 1.75 | 3 S Lakewood, CO | |
| Jun 9, 2:42 PM MDT | HAIL 1.75 | 3 S Lakewood, CO | |
| Jun 9, 2:42 PM MDT | HAIL 1.75 | 3 S Lakewood, CO | |
| Jun 9, 2:42 PM MDT | HAIL 1.75 | 3 S Lakewood, CO | |
| Jun 9, 2:42 PM MDT | HAIL 1.75 | 3 S Lakewood, CO | |
| Jun 9, 2:42 PM MDT | HAIL 1.75 | 3 S Lakewood, CO | |
| Jun 9, 2:42 PM MDT | HAIL 1.75 | 3 S Lakewood, CO | |
| Jun 9, 2:42 PM MDT | HAIL 1.75 | 3 S Lakewood, CO | |
| Jun 9, 2:42 PM MDT | HAIL 1.75 | 3 S Lakewood, CO | |
| Jun 9, 2:42 PM MDT | HAIL 1.75 | 3 S Lakewood, CO | |
| Jun 9, 2:42 PM MDT | HAIL 1.75 | 3 S Lakewood, CO | |
| Jun 9, 2:42 PM MDT | HAIL 1.75 | 3 S Lakewood, CO | |
| Jun 9, 2:47 PM MDT | HAIL 1 | Lakewood, CO | HAMDEN AND WADSWORTH |
| Jun 9, 2:47 PM MDT | HAIL 1 | Lakewood, CO | HAMDEN AND WADSWORTH |
| Jun 9, 2:47 PM MDT | HAIL 1 | Lakewood, CO | HAMDEN AND WADSWORTH |
| Jun 9, 2:47 PM MDT | HAIL 1 | Lakewood, CO | HAMDEN AND WADSWORTH |
| Jun 9, 2:47 PM MDT | HAIL 1 | Lakewood, CO | HAMDEN AND WADSWORTH |
| Jun 9, 2:47 PM MDT | HAIL 1 | Lakewood, CO | HAMDEN AND WADSWORTH |
| Jun 9, 2:47 PM MDT | HAIL 1 | Lakewood, CO | HAMDEN AND WADSWORTH |
| Jun 9, 2:47 PM MDT | HAIL 1 | Lakewood, CO | HAMDEN AND WADSWORTH |
| Jun 9, 2:47 PM MDT | HAIL 1 | Lakewood, CO | HAMDEN AND WADSWORTH |
| Jun 9, 2:47 PM MDT | HAIL 1 | Lakewood, CO | HAMDEN AND WADSWORTH |
| Jun 9, 2:47 PM MDT | HAIL 1 | Lakewood, CO | HAMDEN AND WADSWORTH |
| Jun 9, 2:47 PM MDT | HAIL 1 | Lakewood, CO | HAMDEN AND WADSWORTH |
| Jun 9, 2:47 PM MDT | HAIL 1 | Lakewood, CO | HAMDEN AND WADSWORTH |
| Jun 9, 2:47 PM MDT | HAIL 1 | Lakewood, CO | HAMDEN AND WADSWORTH |
| Jun 9, 2:47 PM MDT | HAIL 1 | Lakewood, CO | HAMDEN AND WADSWORTH |
| Jun 9, 3:00 PM MDT | HAIL 1 | Denver, CO | 6TH AND FEDERAL |
| Jun 9, 3:00 PM MDT | HAIL 1 | Denver, CO | 6TH AND FEDERAL |
| Jun 9, 3:00 PM MDT | HAIL 1 | Denver, CO | 6TH AND FEDERAL |
| Jun 9, 3:00 PM MDT | HAIL 1 | Denver, CO | 6TH AND FEDERAL |
| Jun 9, 3:00 PM MDT | HAIL 1 | Denver, CO | 6TH AND FEDERAL |
| Jun 9, 3:00 PM MDT | HAIL 1 | Denver, CO | 6TH AND FEDERAL |
| Jun 9, 3:00 PM MDT | HAIL 1 | Denver, CO | 6TH AND FEDERAL |
| Jun 9, 3:00 PM MDT | HAIL 1 | Denver, CO | 6TH AND FEDERAL |
| Jun 9, 3:00 PM MDT | HAIL 1 | Denver, CO | 6TH AND FEDERAL |
| Jun 9, 3:00 PM MDT | HAIL 1 | Denver, CO | 6TH AND FEDERAL |
| Jun 9, 3:00 PM MDT | HAIL 1 | Denver, CO | 6TH AND FEDERAL |
| Jun 9, 3:00 PM MDT | HAIL 1 | Denver, CO | 6TH AND FEDERAL |
| Jun 9, 3:00 PM MDT | HAIL 1 | Denver, CO | 6TH AND FEDERAL |
| Jun 9, 3:00 PM MDT | HAIL 1 | Denver, CO | 6TH AND FEDERAL |
| Jun 9, 3:00 PM MDT | HAIL 1 | Denver, CO | 6TH AND FEDERAL |
| Jun 9, 3:04 PM MDT | HAIL 1 | Denver, CO | COORS FIELD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 1:40 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.6 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -342 J/kg
- Mixed-layer LCL
- 1625 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
137
WUUS55 KBOU 092034
SVRBOU
COC005-031-035-059-092130-
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
234 PM MDT WED JUN 9 2004
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTHWESTERN ARAPAHOE COUNTY IN NORTHEAST COLORADO
SOUTHWESTERN DENVER COUNTY IN NORTHEAST COLORADO
THIS INCLUDES THE CITY OF WESTERN DENVER
NORTH CENTRAL DOUGLAS COUNTY IN NORTHEAST COLORADO
EAST CENTRAL JEFFERSON COUNTY IN NORTHEAST COLORADO
* UNTIL 330 PM MDT
* AT 234 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 3 MILES WEST OF CHATFIELD RESERVOIR...OR ABOUT
15 MILES SOUTHWEST OF DENVER...MOVING NORTHEAST AT 10 MPH.
LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
SOUTHEASTERN ARVADA...WESTERN CENTENNIAL...WESTERN DENVER...
ENGLEWOOD...LAKEWOOD...LITTLETON...WHEAT RIDGE...CHATFIELD
RESERVOIR...HIGHLANDS RANCH AND SHERIDAN.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG
BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY
LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3980 10517 3950 10518 3951 10495 3965 10494
3981 10492
$$
RPKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:55 AM MDT, 10 hours 39 minutes earlier.
Area forecast discussion, Jun 9, 3:55 AM MDT, 10 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 355 AM MDT WED JUN 9 2004 .SHORT TERM...MORE OF THE SAME TODAY AS MOISTURE ON THE PLAINS WILL BE MAINTAINED BY LOW LEVEL EAST WINDS. UPPER LEVEL FORCING LOOKS MORE DUBIOUS THAN YESTERDAY...AS MAIN FEATURE WILL BE THE APPROACH OF THE TROUGH THAT WILL SPREAD LIFT IN LATE TONIGHT. LOW LEVEL FORCING ALSO LESS WELL DEFINED...IT LOOKS LIKE UPSLOPE AND POSSIBLY DENVER CYCLONE BOUNDARY MAY BE DOMINANT. STILL MARGINAL FOR HEATING THOUGH CAPES OF 1500-3000 J/KG ARE FORECAST WITH TEMPERATURES IN THE LOWER TO MID 80S AT THE END OF THE DAY. THERE WAS SOME LOW LEVEL COOLING TO TAKE THE LID OFF LAST EVENING...BUT MODEL SOUNDINGS SHOW SOME WARMING COMING IN FROM THE WEST BY THIS AFTERNOON. BETWEEN THE HEATING AND SOME LOW LEVEL CONVERGENCE WE SHOULD BE ABLE TO GET ANOTHER ROUND OF LATE DAY STORMS...WHICH SHOULD BE SUSTAINED IN THE LOW LEVEL SOUTHEAST WINDS IN THE EVENING AND POSSIBLY WITH SOME HELP FROM THE APPROACHING TROUGH LATER TONIGHT. WITH A BIT LESS WIND ALOFT AND A BIT MORE MOISTURE...THE HEAVY RAIN THREAT WILL BE A BIT HIGHER...BUT HAIL STILL LOOKS LIKE THE MAIN THREAT. HODOGRAPHS LOOKING A BIT BETTER FOR HAIL PRODUCTION THIS EVENING THANKS TO THE LOW LEVEL WINDS. ONLY MINOR CHANGES TO TEMPERATURES/SKY...MAINLY MAKING THE MOUNTAINS A BIT WARMER/DRIER. HIGH VALLEYS HAD LOTS OF 80S YESTERDAY AND KREMMLING HIT 91. .LONG TERM DISCUSSION...AT THURSDAY AT 12Z...MODELS ARE SHOWING INCREASING SOUTH-SOUTHWEST FLOW ALOFT FOR THE FORECAST AREA AS AN UPPER TROUGH MOVES TOWARDS COLORADO. BY THURSDAY NIGHT...THE TROUGH AXIS PUSHES ACROSS THE FORECAST AREA WITH WEST-SOUTHWESTERLY FLOW ALOFT OVER US BY 12Z FRIDAY MORNING. THIS FLOW CONTINUES OVER THE FORECAST AREA ON FRIDAY. THE DIV-Q GRIDS SHOW SYNOPTIC SCALE ASCENT FOR THE FORECAST AREA THURSDAY INTO THURSDAY EVENING. DOWNWARD FORCING IS THEN PROGGED THE REST OF THE NIGHT AND ALL OF FRIDAY. THE LOWER LEVEL PRESSURE AND WIND FIELDS SHOW A TROUGH EAST OF THE MOUNTAINS TO PUSH FURTHER EAST THROUGH THE DAY THURSDAY...WITH WEST-SOUTHWESTERLY FLOW OVER THE FORECAST AREA. DOWNSLOPE FLOW IS PROGGED TO CONTINUE THURSDAY NIGHT AND FRIDAY. CROSS SECTIONS ARE INDICATING A PRETTY DRY AIRMASS OVER THE FORECAST AREA THURSDAY THROUGH FRIDAY. THERE IS SOME LOW LEVEL MOISTURE OVER THE EASTERN PLAINS SOME OF THE DAY THURSDAY AND SOME MID LEVEL MOISTURE OVER ALL THE FORECAST OFFICE AFTERNOON AND EVENING. GRIDS SHOW THE DECENT THETA-E AXIS OVER THE PLAINS OF THE FORECAST AREA EARLY THURSDAY ...BUT IS FLUSHES EASTWARD OUT OF THE AREA BY 00Z IN THE AFTERNOON. AS EXPECTED...THERE IS DECENT CAPE EARLY IN THE DAY...BUT ITS GONE BY LATE DAY. NO CAPE ON FRIDAY WHAT-SO EVER. THE POTENTIAL INSTABILITY ON THE CROSS SECTIONS IS OK THURSDAY...BUT MINIMAL ON FRIDAY. MID LEVEL WARMING IS PROGGED ON FRIDAY...WITH A CAP IN PLACE ACCORDING TO CROSS SECTIONS OF LAPSE RATES. THE QPF GRIDS ARE QUITE DRY...JUST A TAD INDICATED THURSDAY LATE-DAY FOR THE NORTHEAST CORNER. WILL LEAVE THE ISOLATED POPS GOING IN THE HIGH MOUNTAINS AND FAR NORTHEAST CORNER FOR LATE DAY THURSDAY...THATS IT. FOR TEMPERATURES...THE WARMEST DAY SHOULD BE TOMORROW ...WEDNESDAY. THURSDAYS HIGHS LOOK NEARLY THE SAME AS WEDNESDAYS MAYBE A BIT COOLER. FRIDAY LOOKS 2-4 C COOLER THEN THURSDAY AFTER THE UPPER TROUGH DRAGS IN A SLIGHTLY COOLER AIRMASS. FOR THE EXTENDED WILL THINGS STAND PAT. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && GIMMESTAD/KOOPMEINERS
Hazardous weather outlook, Jun 9, 10:49 AM MDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1049 AM MDT WED JUN 09 2004 COZ030>051-101200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1049 AM MDT WED JUN 09 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE URBAN CORRIDOR AND NORTHEASTERN PLAINS OF COLORADO AGAIN DURING THE AFTERNOON AND EVENING. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL INITIALLY FORM OVER THE HIGHER TERRAIN OF THE EASTERN FOOTHILLS AND PALMER DIVIDE DURING THE EARLY AFTERNOON AND SPREAD EASTWARD OVER THE URBAN CORRIDOR AND NORTHEASTERN PLAINS FROM MID AFTERNOON INTO THE EVENING. PLENTIFUL LOW LEVEL MOISTURE OVER THE PLAINS WILL BE MAINTAINED BY PERSISTENT UPSLOPE WINDS. AFTERNOON HEATING WILL MAKE THIS MOIST AIR MASS UNSTABLE WITH STRONG CONVECTIVE DEVELOPMENT. STORMS OVER THE MOUNTAINS WILL PRODUCE GUSTY WINDS AND LIGHTNING BUT LITTLE OR NO RAIN. FROM THE FOOTHILLS EASTWARD THE MAIN THREAT WILL BE LARGE HAIL...HEAVY RAIN AND POSSIBLE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED BY EARLY TO MID AFTERNOON. GARD/COOPER
In the hours before
Local storm report, Jun 9, 2:22 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
222 PM MDT WED JUN 09 2004
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0217 PM HAIL 5 NE CONIFER 39.57N 105.23W
06/09/2004 0.75 INCH JEFFERSON CO TRAINED SPOTTER
&&
FBThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 6:07 PM MDT | Flash Flood Warning | BOU | Douglas, Jefferson | 113 min |
| Jun 8, 7:58 PM MDT | Severe Thunderstorm Warning | BOU | Jefferson | 47 min |
| Jun 8, 8:40 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Denver, Jefferson | 65 min |
| Jun 8, 8:51 PM MDT | Flash Flood Warning | BOU | Adams, Denver, Jefferson | 3 hr |
| Jun 8, 9:19 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Larimer | 56 min |
| Jun 9, 1:55 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Jefferson | 50 min |
| Jun 9, 2:48 PM MDT | Tornado Warning | BOU | Arapahoe, Denver, Jefferson | 42 min |
| Jun 9, 2:49 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 56 min |
| Jun 9, 2:51 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 54 min |
| Jun 9, 3:32 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver, Jefferson | 58 min |
| Jun 9, 3:46 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 59 min |
| Jun 9, 4:18 PM MDT | Tornado Warning | BOU | Adams | 42 min |
| Jun 9, 4:39 PM MDT | Flash Flood Warning | BOU | Douglas | 3 hr |
| Jun 9, 4:43 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 62 min |
| Jun 9, 4:57 PM MDT | Tornado Warning | BOU | Adams | 63 min |
| Jun 9, 5:08 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 52 min |
| Jun 9, 5:46 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 59 min |
| Jun 9, 5:52 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 53 min |
| Jun 9, 5:59 PM MDT | Tornado Warning | BOU | Morgan | 46 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2004Every severe thunderstorm warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.